References of "Marinucci, Domenico"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailGaussian approximations of nonlinear statistis on the sphere
Bourguin, Solesne; Durastanti, Claudio; Marinucci, Domenico et al

in Journal of Mathematical Analysis and Applications (2016), 436(2), 1121-1148

Detailed reference viewed: 107 (8 UL)
Full Text
Peer Reviewed
See detailNon-universality of nodal length distribution for arithmetic random waves
Marinucci, Domenico; Peccati, Giovanni UL; Rossi, Maurizia UL et al

in Geometric & Functional Analysis (2016), 26(3), 926-960

Detailed reference viewed: 98 (18 UL)
Full Text
See detailApproximate Normality of High-Energy Hyperspherical Eigenfunctions
Campese, Simon UL; Marinucci, Domenico; Rossi, Maurizia UL

E-print/Working paper (2015)

Detailed reference viewed: 70 (8 UL)
Full Text
Peer Reviewed
See detailStein-Malliavin Approximations for Nonlinear Functionals of Random Eigenfunctions on S^d
Marinucci, Domenico; Rossi, Maurizia UL

in Journal of Functional Analysis (2015)

Detailed reference viewed: 41 (6 UL)
Full Text
Peer Reviewed
See detailNormal approximations for wavelet coefficients on spherical Poisson fields
Durastanti, Claudio; Marinucci, Domenico; Peccati, Giovanni UL

in Journal of Mathematical Analysis & Applications (2014), 409(1), 212--227

Detailed reference viewed: 100 (5 UL)
Full Text
Peer Reviewed
See detailMean-square continuity on homogeneous spaces of compact groups
Marinucci, Domenico; Peccati, Giovanni UL

in Electronic Communications in Probability (2013), 18

Detailed reference viewed: 95 (0 UL)
See detailRandom fields on the sphere
Marinucci, Domenico; Peccati, Giovanni UL

Book published by Cambridge University Press (2011)

Detailed reference viewed: 104 (1 UL)
Full Text
Peer Reviewed
See detailErgodicity and Gaussianity for spherical random fields
Marinucci, Domenico; Peccati, Giovanni UL

in Journal of Mathematical Physics (2010), 51(4), 04330123

Detailed reference viewed: 73 (0 UL)
Full Text
Peer Reviewed
See detailGroup representations and high-resolution central limit theorems for subordinated spherical random fields
Marinucci, Domenico; Peccati, Giovanni UL

in Bernoulli (2010), 16(3), 798--824

Detailed reference viewed: 92 (0 UL)
Peer Reviewed
See detailHigh-frequency asymptotics for subordinated stationary fields on an abelian compact group
Marinucci, Domenico; Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2008), 118(4), 585--613

Detailed reference viewed: 92 (0 UL)